# SDR DALA2022110807213

- Difficulty date: November 6, 2022
- Submitted: November 8, 2022
- Operation: Air carrier
- Aircraft: N826DN
- Make and model: Boeing 737
- Aircraft serial: 31937
- Aircraft time: 24,876 hours, 9,561 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: D71702030
- Condition: Inoperative
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(LOG 9554734) DURING INSPECTION FOUND EMERGENCY AISLE LIGHTS ABOVE SEAT 30 A,B,C INOP. R/R EMERGENCY LIGHT CHARGER AND BATTERY PACK PER B737 AMM 33-51. OPS CKS GOOD.
